Follow
José R. León
José R. León
Profesor de Matemática IMERL. UDELAR
Verified email at ciens.ucv.ve
Title
Cited by
Cited by
Year
Weak dependence: with examples and applications
J Dedecker, P Doukhan, G Lang, J Leon, S Louhichi, C Prieur
Springer, 2007
353*2007
Convergence en loi des H-variations d'un processus gaussien stationnaire sur R
X Guyon, J León
Annales de l'IHP Probabilités et statistiques 25 (3), 265-282, 1989
1311989
Déviation quadratique d’estimateurs de densité par projections orthogonales
P Doukhan, JR León
Comptes Rendus de l’Académie des Sciences-Series I-Mathematics 310, 425-430, 1990
831990
Central limit theorems for level functionals of stationary Gaussian processes and fields
MF Kratz, JR León
Journal of Theoretical Probability 14, 639-672, 2001
702001
Vitesse de convergence dans le théorème central limite pour des variables aléatoires mélangeantes à valeurs dans un espace de Hilbert
P Doukhan, J Leon, F Portal, R FORTET
Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique …, 1984
671984
A central limit theorem for the Euler characteristic of a Gaussian excursion set
A Estrade, JR León
612016
Inference on the Hurst parameter and the variance of diffusions driven by fractional Brownian motion
C Berzin, A Latour, JR León
Springer 216, 200, 2014
452014
CLT for crossings of random trigonometric polynomials
JM Azaïs, J León
452013
Hermite polynomial expansion for non-smooth functionals of stationary Gaussian processes: crossings and extremes
MF Kratz, JR León
Stochastic processes and their applications 66 (2), 237-252, 1997
441997
Estimation in models driven by fractional Brownian motion
C Berzin, JR León
Annales de l'IHP Probabilités et statistiques 44 (2), 191-213, 2008
352008
ON THE CENTRAL LIMIT THEOREM IN HILBERT SPACE
E Giné, JR León
341980
CLT for the zeros of classical random trigonometric polynomials
JM Azaïs, F Dalmao, JR León
312016
The periodicity of Plasmodium vivax and Plasmodium falciparum in Venezuela
ME Grillet, M El Souki, F Laguna, JR León
Acta Tropica 129, 52-60, 2014
312014
Geometrical characteristics of Gaussian sea waves
JM Azaïs, JR León, J Ortega
Journal of applied probability 42 (2), 407-425, 2005
312005
Cumulants for stationary mixing random sequences and applications to empirical spectral density
P Doukhan, JR León
Probab. Math. Stat 10, 11-26, 1989
291989
Central limit theorems and quadratic variations in terms of spectral density
H Biermé, A Bonami, JR Leon
272011
Weak dependence: models, theory and applications
J Dedecker, P Doukhan, G Lang, José Rafael León R., S Louhichi, ...
Escuela venezolana de matematicás., 2004
272004
Uniform limit theorems for the integrated periodogram of weakly dependent time series and their applications to Whittle's estimate
JM Bardet, P Doukhan, JR León
Journal of Time Series Analysis 29 (5), 906-945, 2008
262008
On the second moment of the number of crossings by a stationary Gaussian process
MF Kratz, JR León
262006
Hypoelliptic stochastic FitzHugh–Nagumo neuronal model: Mixing, up-crossing and estimation of the spike rate
JR Leon, A Samson
242018
The system can't perform the operation now. Try again later.
Articles 1–20